MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF

LUTRONIC CORPORATION XERF
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A member of the cynosure lutronic clinical team made contact with the treatment provider who reported that the patient reported a warm sensation under the nem pad, however, it was tolerable and did not interrupt the treatment session.The blistering was observed near the applied disposable patch and became visible near the end of the treatment session.The clinical details were requested on multiple occasions, despite these requests, the treatment provider did not disclose any information to the clinical team.The operators manual (om) states that that "patient return pad must be thoroughly adhered to the proper area of the patient's body as specified by the manufacturer.Avoid bony-prominences and hair when adhering the patient return pad to the patient to decrease the risk of adverse effects or burns.Patient return pad cables should be positioned in such a way that they do not come into contact with the patient or other cables." images of the patient burns were provided on 1/14/2026 and were forwarded to the cynosure lutronic medical director for review and expert clinical assessment.At this time based on the images provided a full thickness burn with possible burning was diagnosed.Based on the information that was provided, it was determined that the cause of this event is consistent with user error.The treatment provider confirmed that the grounding pad was applied to the upper back, which is a curved and bony area.As a result, it is likely that the grounding pad did not remain in full contact with the patient skin.This is further supported by the patient reporting a warm sensation at the pad site during treatment.To reduce the probability or reoccurrence, the potential side effects were discussed in detail with the treatment provider.Additionally, alternative grounding pad placement options were reviewed in accordance with the recommendations outlined in the om.Since a reported a serious injury occurred, we are reporting this event.
 
Event or Problem Description
It was reported that following monopolar radiofrequency treatment on the face with a xerf device, the treatment provider observed a blister on the upper lateral side of the nem pad area.

Brand Name
XERF
Common Device Name
XERF
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01886
MDR Report Key24146038
Report Number3021199089-2026-00003
Device Sequence Number8859785
Product Code GEX
UDI-Device Identifier08809447657981
UDI-Public08809447657981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale